# SDR GTIA2024112238538

- Difficulty date: November 18, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 18,879 hours, 8,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROCH @ 2500FT ,DIRTY SOCK SMELL. ABLE TO ISOLATE PACK 1 OFF. -REF TSM 05-50-00-810-831 RAN BOTH PACKS ON APU BLLED ISOLATED PACKS,NO SIGN OF CONTAMINATION,PERFORMED DECONTAMINATI0ON OF ECS IAW AMM 21-00-00.NO SMELL NOTED AFTER CONTAMINATION. A/C OK FOR CONTINUED SVC
